# SDR UALA2009111603563

- Difficulty date: November 14, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 73,624 hours, 12,018 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FOOT SECTION OF EMERGENCY EXIT FLOOR LIGHTING IN FRONT OF L SIDE MID LAV BLINKING INTERMITTENTLY. RECONNECTED EMERGENCY LIGHT PLUG. CHECKED OKAY.
